# SDR SWAA114896

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 56,606 hours, 46,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6556685
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE UPPER AFT ATTACH BRACKET LOOSE.  SECURED BRACKET PER MM.
